Alert archive / Indiana / Flash Flood Warnings in 2017
Flash Flood Warning 96, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Nov 18, 2017, 3:57 PM EST for Fayette County, Wayne County, Indiana; Darke County, Preble County, Ohio. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 18, 2017, 3:57 PM EST (20:57 UTC)
- Expired
- Nov 18, 2017, 7:00 PM EST
- In force
- 3 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fayette County, IN, Wayne County, IN, Darke County, OH, Preble County, OH
The radar
The Indianapolis radar (KIND), 108 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 18, 4:30 PM EST | HEAVY RAIN 2.57 | 1 Nne Greenville, OH | |
| Nov 18, 4:30 PM EST | HEAVY RAIN 3.27 | 1 Nne Greenville, OH | |
| Nov 18, 7:00 PM EST | HEAVY RAIN 2.72 | 3 Wsw Greenville, OH | DAILY RAINFALL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.0 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 961 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 689 m²/s²
- 0-3 km storm-relative helicity
- 674 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
519
WGUS51 KILN 182057
FFWILN
INC041-177-OHC037-135-190000-
/O.NEW.KILN.FF.W.0096.171118T2057Z-171119T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
357 PM EST SAT NOV 18 2017
The National Weather Service in Wilmington has issued a
* Flash Flood Warning for...
Wayne County in east central Indiana...
Northwestern Fayette County in east central Indiana...
Northwestern Preble County in west central Ohio...
Southern Darke County in west central Ohio...
* Until 700 PM EST.
* At 356 PM EST, radar indicated that thunderstorms had produced
heavy rain across the warned area. Up to two inches of rain have
already fallen. Heavy rain continues to fall with another two
inches possible. Runoff from this excessive rainfall will cause
flash flooding to occur.
* Some locations that will experience flooding include...
Richmond, Connersville, Greenville, Centerville, Cambridge City,
Arcanum, Hagerstown, New Paris, New Madison, Fountain City, Dublin,
Franklin, Webster, Wayne Lakes, Gettysburg, Eldorado, West
Manchester, Greens Fork, East Germantown and Pitsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3978 8530 3979 8529 3979 8522 3987 8522
3987 8520 4001 8520 4000 8481 4016 8480
4021 8444 3994 8444 3965 8530
$$
Coniglio2 follow-up statements
234
WGUS71 KILN 182223
FFSILN
Flash Flood Statement
National Weather Service Wilmington OH
523 PM EST SAT NOV 18 2017
INC041-177-OHC037-135-190000-
/O.CON.KILN.FF.W.0096.000000T0000Z-171119T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne IN-Fayette IN-Preble OH-Darke OH-
523 PM EST SAT NOV 18 2017
...THE FLASH FLOOD WARNING FOR WAYNE...NORTHWESTERN FAYETTE...
NORTHWESTERN PREBLE AND SOUTHERN DARKE COUNTIES REMAINS IN EFFECT
Until 700 PM EST...
At 522 PM EST, radar indicated that thunderstorms had produced heavy
rain across the warned area. Up to three inches of rain have already
fallen. The heavy rainfall has ended across the area. However, runoff
from the earlier excessive rain will cause flash flooding to occur.
Some locations that will experience flooding include...
Richmond, Connersville, Greenville, Centerville, Cambridge City,
Arcanum, Hagerstown, New Paris, New Madison, Fountain City, Dublin,
Franklin, Webster, Wayne Lakes, Gettysburg, Eldorado, West
Manchester, Greens Fork, East Germantown and Pitsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3978 8530 3979 8529 3979 8522 3987 8522
3987 8520 4001 8520 4000 8481 4016 8480
4021 8444 3994 8444 3965 8530
$$
Coniglio070
WGUS71 KILN 182351
FFSILN
Flash Flood Statement
National Weather Service Wilmington OH
651 PM EST SAT NOV 18 2017
INC041-177-OHC037-135-190001-
/O.EXP.KILN.FF.W.0096.000000T0000Z-171119T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne IN-Fayette IN-Preble OH-Darke OH-
651 PM EST SAT NOV 18 2017
...THE FLASH FLOOD WARNING FOR WAYNE...NORTHWESTERN FAYETTE...
NORTHWESTERN PREBLE AND SOUTHERN DARKE COUNTIES WILL EXPIRE AT 700 PM
EST...
Flood waters have receded and are no longer expected to pose a threat
to life or property. Please continue to heed any road closures.
Please report previous flash flooding to the National Weather Service
by going to our website at weather.gov/iln and submitting your report
via social media.
LAT...LON 3978 8530 3979 8529 3979 8522 3987 8522
3987 8520 4001 8520 4000 8481 4016 8480
4021 8444 3994 8444 3965 8530
$$
ConiglioWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Nov 18, 3:49 PM EST, 8 minutes earlier.
Area forecast discussion, Nov 18, 3:49 PM EST, 8 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
349 PM EST Sat Nov 18 2017
.SYNOPSIS...
Showers and thunderstorms will continue into early evening as a
strong cold front pushes through the region. Precipitation will
then taper off overnight as a much cooler airmass settles into
the region for Sunday into Monday.
&&
.NEAR TERM /THROUGH TONIGHT/...
The surface low is moving into far northwest Ohio attm with the
attendent cold front extending southwest from it across central
Indiana and into far southeast Illinois. The front is forecast
to sweep east across our area through early evening, As it does,
the convective line along and ahead of the front will continue
to overspread our area through late afternoon. These storms are
being enhanced by a narrow band of marginal ML capes (generally
less than 500 j/kg) advecting up into southern Indiana. The
models continue to show this weakening as it progresses east
into our area through early evening which may help limit the
severe threat across our area. A period of heavy rain will also
be likely with the storms. Overall, they should be progressive
enough to limit widespread flooding concerns. However, the line
does appear to be laying out a bit more west to east across our
north. This is also in the area that received the heavier rain
this morning, so will go ahead and continue with the flood watch
and also expand it about a tier of counties to the south.
A deformation axis back to the west across Illinois will pivot
east across our area later this evening and into the early
morning hours. This will lead to some lingering showers into
tonight but they should taper off from the west later tonight
as drier air works in from the west. Gradient winds out ahead of
the front continue to be impressive with occasional winds gusts
in excess of 40 knots occurring across our southern areas.
The low level thermal fields off the NAM and GFS are both
keeping pcpn mainly rain through the night over all but
possibly our northwest. The cobb method is trying to show a mix
developing up across our northwest later this evening possibly
working east through the overnight hours and this may be more
representative given the good CAA developing in the low levels.
Will therefore go ahead and at least allow for a rain snow mix
for a brief period before tapering off the pops overnight.
&&
.SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/...
We will remain in weak cyclonic flow and low level CAA through
much of the day on Sunday as a secondary mid level short wave
pivots across the region. There will be a fetch off of Lake
Michigan but moisture will generally be limited to below 850 mb.
This could lead to a few snow showers through early afternoon,
especially across northern portions of our area. In the CAA,
expect highs on Sunday only in the mid to possibly upper 30s.
Surface high pressure will build in from the southwest Sunday
night allowing the low level flow to begin to back. This should
allow for clearing skies Sunday night with lows dropping down
into the mid 20s.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
Surface high pressure will push off the the east through the
day on Monday. As we start to get into some return flow,
temperatures will begin to moderate with highs rising into the
mid to upper 40s. Short wave energy rotating across the upper
Great Lakes will help push a cold front southeast across our
area Tuesday into Tuesday night. Moisture is limited with this
so will maintain a dry forecast at this point. Highs on Tuesday
will be in the upper 40s to lower 50s.
We will remain in a northwest flow pattern through the end of
the week. There are some timing and placement differences
between the models with weak energy dropping down toward the
area through Friday. However, the airmass will remain relatively
dry with the next chance of pcpn not until some stronger energy
drops down from the northwest heading into Saturday.
&&
.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
An intense line of showers and thunderstorms ahead of an
approaching cold front will push east across the TAf sites
through late afternoon and into early this evening. These
storms will produce heavy rainfall with cigs/vsbys likely
dropping to VLIFR for a period of time. Ahead of the front,
southerly gradient winds will continue to produce sustained
winds in the 20-30 knot range with a few gusts up close to 40
knots. As the line of storms comes through, wind gusts in excess
of 40 knots will be possible with any stronger storm. Given the
strong flow at and just above the surface, will also hang on to
a mention of LLWS through early evening.
Once the cold front moves through, winds will swing around to
the west-northwest with wind gusts up to around 40 knots
persisting through the evening. Some showers will also likely
linger into the overnight hours before tapering off as some
drier air works in from the west. Will continue with MVFR cigs
through the remainder of the TAF period.
OUTLOOK...No significant weather expected.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Wind Advisory until 4 AM EST Sunday for OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088.
Flood Watch until midnight EST tonight for OHZ026-034-035-
042>046.
KY...Wind Advisory until 4 AM EST Sunday for KYZ089>100.
IN...Wind Advisory until 4 AM EST Sunday for INZ050-058-059-066-
073>075-080.
&&
SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...JGL
LONG TERM...JGL
AVIATION...JGLHazardous weather outlook, Nov 18, 10:30 AM EST, 5 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 1030 AM EST Sat Nov 18 2017 OHZ026-034-035-042>046-191100- Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware- 1030 AM EST Sat Nov 18 2017 ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... ...WIND ADVISORY IN EFFECT UNTIL 4 AM EST SUNDAY... This Hazardous Weather Outlook is for Central Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Wind Advisory. Showers and embedded thunderstorms this afternoon into this evening may produce locally heavy rainfall, resulting in localized flooding issues. In addition, a strong cold front will move through the region this afternoon and evening. Showers and embedded thunderstorms will accompany the front, with a few strong to severe thunderstorms possible. Damaging winds will be the primary severe weather threat. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required this afternoon and evening. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ051>056-060>065-070>074- 077>082-088-191100- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Miami-Champaign-Clark- Madison-Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH- Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton- Clermont-Brown-Highland-Adams-Pike-Scioto- 1030 AM EST Sat Nov 18 2017 ...WIND ADVISORY IN EFFECT UNTIL 4 AM EST SUNDAY... This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. A strong cold front will move through the region this afternoon and evening. Showers and embedded thunderstorms will accompany the front, with a few strong to severe thunderstorms possible. Damaging winds will be the primary severe weather threat. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required this afternoon and evening.
In the hours before
Special weather statement, Nov 18, 2:58 PM EST, 59 minutes before
Special Weather Statement
National Weather Service Wilmington OH
258 PM EST SAT NOV 18 2017
INZ050-OHZ034-035-042>044-051-182030-
Wayne IN-Auglaize OH-Darke OH-Logan OH-Shelby OH-Mercer OH-Miami OH-
258 PM EST SAT NOV 18 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN WAYNE...
SHELBY...LOGAN...DARKE...SOUTHERN AUGLAIZE...SOUTHEASTERN MERCER AND
NORTHWESTERN MIAMI COUNTIES UNTIL 330 PM EST...
At 257 PM EST, radar indicated strong thunderstorms along a line
extending from near Russells Point to 6 miles north of Hagerstown,
moving southeast at 10 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Locations impacted include...
Sidney, Piqua, Bellefontaine, Greenville, New Bremen, Minster,
Versailles, Covington, Newport, Bradford, Hagerstown, Union City,
Anna, Fort Loramie, Jackson Center, Russells Point, De Graff,
Ansonia, Botkins and Lakeview.
This includes the following Interstates...
I-70 in Indiana between mile markers 137 and 140.
I-75 in Ohio between mile markers 84 and 107.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4001 8481 4034 8480 4049 8427 4052 8394
4038 8362 4027 8394 4027 8401 4024 8402
3983 8515 4001 8520
TIME...MOT...LOC 1957Z 313DEG 10KT 4043 8395 4001 8520
HainesLocal storm report, Nov 18, 3:35 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
335 PM EST SAT NOV 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM NON-TSTM WND DMG 1 S WILMINGTON 39.43N 83.83W
11/18/2017 CLINTON OH LAW ENFORCEMENT
TREE DOWNED ALONG RAILROAD TRACKS. TIME ESTIMATED.
&&
KCLocal storm report, Nov 18, 3:39 PM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
339 PM EST SAT NOV 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM NON-TSTM WND DMG 2 SW NEWTONSVILLE 39.16N 84.11W
11/18/2017 CLERMONT OH TRAINED SPOTTER
TREES SNAPPED AND UPROOTED.
&&
KKSpecial weather statement, Nov 18, 3:49 PM EST, 8 minutes before
Special Weather Statement
National Weather Service Wilmington OH
349 PM EST SAT NOV 18 2017
INZ050-OHZ042-060-182115-
Wayne IN-Darke OH-Preble OH-
349 PM EST SAT NOV 18 2017
...A STRONG THUNDERSTORM WILL AFFECT WAYNE...NORTHWESTERN PREBLE AND
SOUTHWESTERN DARKE COUNTIES UNTIL 415 PM EST...
At 349 PM EST, radar indicated a strong thunderstorm over Hagerstown,
moving east at 30 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Locations impacted include...
Richmond, Centerville, Cambridge City, Hagerstown, New Paris,
Fountain City, Dublin, Franklin, Greens Fork, East Germantown, Spring
Grove, Bethel, Hollansburg, Economy, Boston, Mount Auburn,
Whitewater, Richmond Municipal Airport, West Florence and Middleboro.
This includes the following Interstates...
I-70 in Indiana between mile markers 134 and 156.
I-70 in Ohio between mile markers 0 and 3.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3987 8522 3987 8520 4000 8520 4000 8481
4004 8481 4004 8476 3973 8474 3978 8518
3979 8518 3979 8522
TIME...MOT...LOC 2049Z 271DEG 26KT 3992 8519
HainesLocal storm report, Nov 18, 3:54 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
354 PM EST SAT NOV 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM NON-TSTM WND DMG 3 ESE COVINGTON 39.06N 84.45W
11/18/2017 CAMPBELL KY PUBLIC
PINE TREE DOWNED AT HIGHLAND COUNTRY CLUB. TIME
ESTIMATED.
&&
KCSpecial weather statement, Nov 18, 3:57 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Wilmington OH
357 PM EST SAT NOV 18 2017
INZ050-058-059-066-OHZ060-070-182130-
Fayette IN-Union IN-Wayne IN-Franklin IN-Butler OH-Preble OH-
357 PM EST SAT NOV 18 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN FRANKLIN COUNTY IN
SOUTHEASTERN INDIANA...SOUTHERN WAYNE...UNION AND FAYETTE COUNTIES IN
EAST CENTRAL INDIANA...SOUTHWESTERN PREBLE COUNTY IN WEST CENTRAL
OHIO AND NORTHWESTERN BUTLER COUNTIES IN SOUTHWESTERN OHIO UNTIL 430
PM EST...
At 357 PM EST, radar indicated a strong thunderstorm over
Connersville, moving east at 30 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Locations impacted include...
Richmond, Oxford, Connersville, Liberty, Dublin, West College Corner,
Glenwood, Salem, Waterloo, Blooming Grove, Columbia, Bunker Hill,
Abington, Brownsville, Laurel, College Corner, Boston, Richmond
Municipal Airport, Dunlapsville and Whitewater State Park.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3979 8530 3979 8522 3981 8522 3974 8472
3949 8472 3949 8530
TIME...MOT...LOC 2057Z 270DEG 26KT 3965 8518
HainesThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 18, 10:23 AM EST | Flood Watch | ILN | Wayne | 10 hr |
| Nov 18, 3:27 PM EST | Areal Flood Advisory | ILN | Fayette, Wayne | 3 hr |
| Nov 18, 3:49 PM EST | Special Weather Statement | ILN | Wayne | 26 min |
| Nov 18, 3:57 PM EST | Special Weather Statement | ILN | Fayette, Union | 33 min |
| Nov 18, 4:41 PM EST | Areal Flood Advisory | ILN | Fayette, Franklin, Union, Wayne | 3 hr |
| Nov 18, 4:54 PM EST | Special Weather Statement | ILN | Franklin, Union | 36 min |
| Nov 18, 5:09 PM EST | Special Weather Statement | ILN | Dearborn, Ripley | 36 min |
| Nov 18, 5:40 PM EST | Special Weather Statement | ILN | Dearborn | 35 min |
| Nov 18, 8:38 AM EST | Areal Flood Advisory | ILN | Delaware, Licking, Union | 3 hr |
| Nov 18, 9:12 AM EST | Areal Flood Advisory | ILN | Auglaize, Darke, Mercer, Miami, Shelby | 3 hr |
| Nov 18, 9:20 AM EST | Areal Flood Advisory | ILN | Champaign, Logan, Shelby | 3 hr |
| Nov 18, 9:36 AM EST | Flash Flood Warning | ILN | Delaware, Licking, Union | 3 hr |
| Nov 18, 10:01 AM EST | Areal Flood Advisory | ILN | Auglaize, Delaware, Hardin, Logan, Union | 2 hr |
| Nov 18, 10:29 AM EST | Areal Flood Advisory | ILN | Mercer | 2 hr |
| Nov 18, 10:46 AM EST | Areal Flood Advisory | ILN | Auglaize, Hardin | 104 min |
| Nov 18, 1:55 PM EST | Areal Flood Advisory | ILN | Auglaize, Darke, Mercer, Shelby | 3 hr |
| Nov 18, 2:02 PM EST | Special Weather Statement | ILN | Mercer | 28 min |
| Nov 18, 2:24 PM EST | Special Weather Statement | ILN | Shelby | 36 min |
| Nov 18, 2:47 PM EST | Areal Flood Advisory | ILN | Auglaize, Hardin, Logan, Shelby | 3 hr |
| Nov 18, 2:52 PM EST | Flash Flood Warning | ILN | Darke | 3 hr |
| Nov 18, 2:58 PM EST | Special Weather Statement | ILN | Darke, Logan, Shelby | 32 min |
| Nov 18, 3:16 PM EST | Flash Flood Warning | ILN | Auglaize, Shelby | 3 hr |
| Nov 18, 3:35 PM EST | Areal Flood Advisory | ILN | Champaign, Hardin, Logan, Miami, Shelby, Union | 3 hr |
| Nov 18, 4:17 PM EST | Special Weather Statement | ILN | Miami | 28 min |
| Nov 18, 4:23 PM EST | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery, Preble | 24 min |
| Nov 18, 4:50 PM EST | Special Weather Statement | ILN | Champaign | 25 min |
| Nov 18, 5:05 PM EST | Areal Flood Advisory | ILN | Champaign, Delaware, Logan, Union | 3 hr |
| Nov 18, 5:12 PM EST | Special Weather Statement | ILN | Delaware, Union | 33 min |
| Nov 18, 5:16 PM EST | Severe Thunderstorm Warning | ILN | Delaware, Union | 29 min |
| Nov 18, 5:21 PM EST | Flash Flood Warning | ILN | Champaign, Delaware, Logan, Union | 3 hr |
| Nov 18, 5:32 PM EST | Special Weather Statement | ILN | Butler | 43 min |
| Nov 18, 5:34 PM EST | Severe Thunderstorm Warning | ILN | Butler | 13 min |
| Nov 18, 5:40 PM EST | Areal Flood Warning | ILN | Darke | 39 hr |
| Nov 18, 5:50 PM EST | Special Weather Statement | ILN | Delaware, Union | 40 min |
| Nov 18, 5:53 PM EST | Special Weather Statement | ILN | Clark, Greene | 37 min |
| Nov 18, 6:05 PM EST | River Flood Warning | ILN | Shelby | 32 hr |
| Nov 18, 6:11 PM EST | Areal Flood Warning | ILN | Auglaize, Shelby | 4 hr |
| Nov 18, 6:14 PM EST | Special Weather Statement | ILN | Franklin, Madison | 31 min |
| Nov 18, 6:21 PM EST | Severe Thunderstorm Warning | ILN | Franklin, Madison | 24 min |
| Nov 18, 6:42 PM EST | Special Weather Statement | ILN | Franklin | 18 min |
| Nov 18, 6:57 PM EST | Special Weather Statement | ILN | Franklin | 33 min |
Nearby
Flash Flood Warnings in Indiana, 2017Flash Flood Warnings in Ohio, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.